The man has distorted vision after inhaling poppers

Mar 8, 2016 | | Say something

The man has distorted vision after inhaling poppers ;

A 52-year-old developed a distorted view after inhaling poppers by first time.

Writing in an article published in Case Reports BMJ , the doctors who treated the man to explain that on admission to hospital had been experiencing 10 days of blur in your central vision and metamorphopsias, a type of vision problem where the shape of the observed objects is distorted. His peripheral vision was normal.

These problems were experienced immediately after a night of revelry, during which inhaled poppers.

An examination revealed disruption of the layers of inner and outer segments of the fovea, a small area in the retina of the eye where visual acuity is the highest.

Related Post:   Bevacizumab, triamcinolone until the outcome after cataract surgery

Doctors advised the man to stop taking drugs, and after three months there was marginal improvement in their vision.

Despite the high use of poppers, only have been about 30 reported cases of poppers cause vision loss and damage, but “the actual incidence is likely to be much higher,” he said. progression of the disease can be prevented by stopping the use of these drugs, but recovery is variable.

are poppers legal highs used regularly for its euphoric effects, especially by men in the gay community. These are not controlled by the Misuse of Drugs Act and are available in a variety of sources.

Related Post:   What women should do to protect yourself against vision loss

However, psychoactive substances ‘Bill’ is currently under review in the House of Commons proposes to strengthen the control of substances, including poppers, in the UK.

This article was originally published on medicalxpress, Read the original article

You may also like:

Posted in: Ophthalmology

Leave a Reply

Your email address will not be published. Required fields are marked *

==[Click 2x to Close X]==
Most Popular Today!